Transference Theorems in the Field of Formal Power Series.
Monatshefte für Mathematik, Tome 72 (1968), pp. 97-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177411,
author = {Satish K. Aggarwal},
title = {Transference {Theorems} in the {Field} of {Formal} {Power} {Series.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {97--106},
year = {1968},
volume = {72},
zbl = {0187.30803},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177411/}
}
Satish K. Aggarwal. Transference Theorems in the Field of Formal Power Series.. Monatshefte für Mathematik, Tome 72 (1968), pp. 97-106. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177411/